# SDR CA150327001

- Difficulty date: March 26, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Aircraft time: 25,224 hours
- Engine: Ge CF343B1
- System (JASC): 3417 · Air Data Computer
- Part: Adc
- Part number: 8220372445
- Condition: Failed
- Location: Nr 1
- Part time: 4,650 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) AIRBORNE RETURN.  FLIGHT WAS ENROUTE TO DESTINATION WHEN FLIGHT CREW ADVISED OF A NR 1 ADC FAILURE.  FLIGHT RETURNED TO ORIGINATING POINT FOR MAINTENANCE RECTIFICATION WHICH CONSISTED OF ADC REPLACEMENT.
